# SDR AWXA200501505

- Difficulty date: December 1, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653950
- Part serial: NSN
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED MAIN CABIN FRAME CRACKED, 1.1 INCHES, AT THE LOWER LEG THROUGH FASTENER AT BS 616, BL 60R AND WL 200.  MAINTENANCE CUT OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5311-01143-DD1.  FABRICATED FILLER AND REPAIR ANGLE IAW AWA ER 03-5311-01143-DD1.  INSTALLED FABRICATED REPAIR PARTS AT BS 616, BL 60R AND WL 200 IAW AWA ER 03-5311-01143-DD1.
